# SDR UALA2012071803887

- Difficulty date: July 18, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 58,597 hours, 22,158 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FUSELAGE SKIN DENTED APPROX 10 INCHES AFT OF FRAME 21 AND STR 24L.  DENT OUT OF LIMITS AND  REPAIRED. MAJOR
